“Some Problems of Logical Method in Political Economy”

On this disk:

About this title:

A pioneering artcile on logical method in political economy which was pubished in one of the leading professional economics journals in the early 20th century.

Edition used:

“Some Problems of Logical Method in Political Economy” Journal of Political Economy, vol. 25, no. 3, Mar. 1917, pp. 236–260.

Copyright Information:

The text is in the public domain.

Fair use statement:

This material is provided on this disk to further the educational goals of Liberty Fund, Inc. Unless otherwise stated in the Copyright Information section above, this material may be used freely for educational and academic purposes. It may not be used in any way for profit.

Other formats available at the OLL (Internet connection required):

HTML66.89 KBThis version has been converted from the original text. Every effort has been taken to translate the unique features of the printed book into the HTML medium.
Facsimile PDF1.46 MB

This is a facsimile or image-based PDF made from scans of the original book.